
Ropyro 100mg Oral Drops
Manufacturer
Rosette Pharmaceuticals
Salt Composition
Paracetamol (100mg)
Key Information
Short Description
Ropyro 100mg Oral Drops is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Dosage Form
Oral Drops
Introduction
Ropyro 100mg Oral Drops is given orally preferably at a fixed time every day. Though this medicine can be taken before or after food, it is best given after food as it can irritate the inner lining of an empty stomach. The dose and duration will depend upon your child's age, body weight, and severity of the infection, so stick to the dose, time, and way prescribed by your child's doctor.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a marked dropper and take it as directed. Ropyro 100mg Oral Drops is to be taken with food.
Safety Information
Side Effects
No common side effects listed
Alcohol Warning
It is unsafe to consume alcohol with Ropyro 100mg Oral Drops.
Breastfeeding Warning
Ropyro 100mg Oral Drops is safe to use during breastfeeding. Human studies suggest that the drug does not pass into the breastmilk in a significant amount and is not harmful to the baby.
Pregnancy Warning
Ropyro 100mg Oral Drops is safe to use during pregnancy. Most studies have shown low or no risk to the developing baby.
Interacting Medicines
Nimesulide Oxyphenbutazone Metamizole
How it works
Ropyro 100mg Oral Drops possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Quick Tips
Give Ropyro 100mg Oral Drops to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours, so wait up to 6 hours between doses. Never give any other medicine formulation containing paracetamol along with this medicine as that may lead to serious side effects. Inform the doctor if your child has liver disease as the dose may need to be adjusted. If Ropyro 100mg Oral Drops does not seem to be helping your child, contact your doctor for advice. Do not give extra doses.
Related Medicines

Parapol 100mg Oral Drops

Novo Oral Drops

Paravil Oral Drops Orange

Pyri 100mg Oral Drops

Yoromol 100mg Oral Drops

Vichol 100mg Oral Drops

Kyomol Oral Drops

Paramol 100mg Oral Drops

Paracad 100mg Oral Drops
